MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE CR NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE CR NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 82-2-0908
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 11/03/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: scorpio nrg cr femoral component right #11; 80-4411r ; mhan16 series 7000 standard tibia;7115-0009; mhedyy it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
Patient participates in the (b)(6).The patient was believed to withdraw study participation on (b)(6) 2011 and was terminated from the study.Actually the patient returned back to clinic for prosthesis removal due to infection (staph.Aureus) and replacement/spacer and replacement on (b)(6) 2012.
 
Event or Problem Description
Patient participates in the scorpio nrg study k-s-002.The patient was believed to withdraw study participation on (b)(6) 2011 and was terminated from the study.Actually the patient returned back to clinic for prosthesis removal due to infection (staph.Aureus) and replacement/spacer and replacement on (b)(6) 2012.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection involving scorpio insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records and/or x-rays by a clinical consultant indicated: undated x-ray ap and lat right knee - cemented tka no patellar resurfacing, reduced, nominal position.(b)(6) 2011 op note "explantation right tka and spacer implantation" diagnosis infection status post right tka gen anesthesia/ tourniquet.".Coag.Negative staph.Crp elevated.Cement spacer." uncomplicated surgery.(b)(6) 2012 op note "knee prosthesis exchange implantation right.Scorpio nrg ps #11 right femur, #11 tibia, 11/12 insert, 2 units palomed cement.Uncomplicated surgery.No clinical or pmh, no dated serial x-rays, no exam of explanted components, no bacteriology lab reports.Based upon the information available for review, confirmation of the event description or preparation of a medical report is not possible." device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been no other similar events for the reported sterile lot.Conclusion: all stryker products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
NRG KNEE CR NRG BEARING INSERT SIZE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10153614
Report Number0002249697-2020-01185
Device Sequence Number19345529
Product Code JWH
UDI-Device Identifier04546540400734
UDI-Public04546540400734
Combination Product (Y/N)N
PMA/510(K) Number
K042343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model Number82-2-0908
Device Catalogue Number82-2-0908
Device Lot Number30594001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient Weight105